# SDR 96UAL900172

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Handle
- Condition: Not Secured
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURE IN ANY MODE.  AFT PIT DOOR RELEASE HANDLE UNDER PIT DOOR SEAL.  SECURED HANDLE, PRESSURIZED AIRCRAFT, CHECKS NORMAL.
